# SDR FOTR2102212349

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 60,908 hours, 42,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 400 S2-3r
- Part time: 60,908 hours, 42,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL STARTS IN FUSELAGE AT STR 2R STA 400.  FOUND AREA TO HAVE A SMALL DELAMINAION ON TEAR STRAP AT STR 2R-3R, L1 = .5 PERCENT = 5 PERCENT, FOUND TO BE WITHIN LIMITS, IAW SRM 53-30-4, FIG 7.  INSTALLED RIVETS IAW SRM 51-10-2, 53-30-4.
